MAUDE Adverse Event Report: INTEGRA NEUROSCIENCES PR ACCUDRAIN WITH ANTI-REFLUX VALVE; N/A

INTEGRA NEUROSCIENCES PR ACCUDRAIN WITH ANTI-REFLUX VALVE; N/A
Catalog Number INS8401
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
Medsun uf/importer report #(b)(4) was received as follows: "patient has been experiencing worsening delirium on [date redacted] with erratic and impulsive behaviors.Patient was started on precedex drip.On the evening of [date redacted], patient had been oob [out of bed] to chair with evd clamped.Patient pulled out the iv and was put back in bed to secure new iv.After being placed back in bed rn noticed evd had disconnected at the proximal stopcock of the transducer.Upon further inspection it appears the catheter "broke off" at this site.The proximal stopcock was immediately turned off to patient.App [advanced practice provider] replaced evd drainage.Other information about the patient that may have influenced the outcome of the event: patient admitted with encephalopathy related to hydrocephalus (h/o tbi (history of traumatic brain injury) / hydrocephalus / septostomy [date redacted] s/p evd [status post external ventricular drain] exiting near clavicle on [date redacted]).".
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated field: d4, d9, g3, g6, h2, h3, h6, h11.The accudrain (ins8401) with anti-reflux valve was not returned for evaluation and no photos showing the reported conditions were provided.Device history record (dhr) review could not be performed either because the product lot number was not provided.The complaint information states that ¿evd had disconnected at the proximal stopcock of the transducer.Upon further inspection it appears the catheter "broke off" at this site.¿ it is not clear if the catheter broke off, got disconnected from the evd, or the evd line got disconnected from the stopcock; thus, since no unit nor photos showing the reported condition were provided, a root cause determination is not possible.However, a possible root cause could be related to the described patient¿s ¿worsening delirium with erratic and impulsive behaviors¿ who pulled out the iv.No corrective and preventive action (capa) has been issued related to the reported condition in the last two (2) years, and no capa escalation or additional actions are deemed necessary at this moment.No complaint trend signal has been identified for the reported condition.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.

Brand Name
ACCUDRAIN WITH ANTI-REFLUX VALVE
Common Device Name
N/A
Manufacturer (Section D)
INTEGRA NEUROSCIENCES PR
road 402 north, km 1.2
road 402 north, km 1.2
anasco PR 00610
Manufacturer (Section G)
INTEGRA NEUROSCIENCES PR
road 402 north, km 1.2
anasco PR 00610
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key23612276
Report Number2648988-2025-00046
Device Sequence Number13212830
Product Code JXG
UDI-Device Identifier10381780023883
UDI-Public10381780023883
Combination Product (Y/N)N
PMA/510(K) Number
K042825
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberINS8401
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2025
Supplement Date Received by Manufacturer12/09/2025
Initial Report FDA Received Date11/20/2025
Supplement Report FDA Received Date12/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age46 YR
Patient SexMale
Patient Weight111 KG
Patient EthnicityNon Hispanic
Patient RaceWhite